MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH

BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH
Model Number HL2L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to bme.
 
Event or Problem Description
Patient underwent hammertoe correction procedure on (b)(6) 2015.At 3 weeks post operative, x-ray revealed that implant had broken.Patient has not required revision surgery, nor removal of broken implant.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
HAMMERLOCK
Common Device Name
HTY, PIN, FIXATION, SMOOTH
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78023
MDR Report Key5548914
Report Number1649263-2016-00021
Device Sequence Number16242658
Product Code HTY
UDI-Device Identifier00810633021446
UDI-Public00810633021446
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Model NumberHL2L
Was Device Available for Evaluation? No
Device Age2 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2015
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight82